# SDR DXTA2024081900251

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 14,000 hours, 10,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Seal Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WITH DOOR SEAL INFLATED , MAIN CABIN DOOR DOES NOT OPEN PROPERLY.  THERE IS A LONG DELAY WAITING FOR DOOR SEAL TO DEFLATE. CORRECTIVE ACTION: ADJUSTED PLUNGER ON ACOUSTIC DOOR SEAL VALVE.  OPS CHECKS GOOD.  REF. CE560XL MM 52-10-04.
